# SDR 99ZZZX2936

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9559D
- Make and model: Cessna 172R
- Aircraft serial: 17280488
- Engine: Lyc IO360L2A
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Part number: 63B22623
- Condition: Sticking
- Location: Engine
- Part time: 280 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FLOW DIVIDER STUCK AND WOULD NOT FULLY OPEN.  THIS HAPPENED ON TAKEOFF AT 700 - 800 FEET WHICH RESULTED IN A 1,100 - 1,200 RPM LOSS AND ENGINE SPUTTERED FOR ABOUT 10 SECONDS.
